Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/8250
Title: Nonlinear regulation in constrained input discrete-time linear systems
Authors: Turner, Matthew C.
Postlethwaite, Ian
First Published: Oct-2004
Publisher: Taylor & Francis
Citation: International Journal of Control, 2004, 77 (15), pp. 1330-1342.
Abstract: The use of composite linear and non-linear feedback laws for the control of constrained input discrete-time linear systems is re-examined. By making use of the delta operator formulation of a discrete-time system, an apparent restriction on the magnitude of the non-linear control law is removed, and the similarities between the continuous and discrete-time solutions to the problem are elucidated. In order to develop the results, unconstrained systems are treated initially, but it is shown that, locally, the sufficient conditions for the stabilization of such systems are actually equivalent to those for the stabilization of the corresponding constrained systems.
DOI Link: 10.1080/0020717042000297199
ISSN: 0020-7179
Links: http://www.tandfonline.com/doi/abs/10.1080/0020717042000297199
http://hdl.handle.net/2381/8250
Type: Article
Rights: This is the author's final draft of the paper published as International Journal of Control, 2004, 77 (15), pp. 1330-1342. The final version is available from http://www.informaworld.com/smpp/content~db=all?content=10.1080/0020717042000297199. Doi: 10.1080/0020717042000297199
Appears in Collections:Published Articles, Dept. of Engineering

Files in This Item:
File Description SizeFormat 
delta_rev.pdf159.39 kBAdobe PDFView/Open


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.